The Dirichlet problem for elliptic equations with drift terms.

Título inglés The Dirichlet problem for elliptic equations with drift terms.
Título español El problema de Dirichlet para ecuaciones elípticas con términos de deriva.
Autor/es Kenig, Carlos E. ; Pipher, Jill
Organización Dep. Math. Brown Univ., Providence (Rhode Island), Estados Unidos
Revista 0214-1493
Publicación 2001, 45 (1): 199-217, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We establish absolute continuity of the elliptic measure associated to certain second order elliptic equations in either divergence or nondivergence form, with drift terms, under minimal smoothness assumptions on the coefficients.
Clasificación UNESCO 120220
Palabras clave español Funciones elípticas ; Problema de Dirichlet ; Operadores elípticos
Código MathReviews MR1829584
Icono pdf Acceso al artículo completo